# SDR ASOA201101738

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 30,053 hours, 26,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD SIDE POST LOWER OTBD SUPPORT BRACKET CRACKED. REMOVED OLD SUPPORT BRACKET.  LOCATED, DRILLED AND INSTALLED NEW SUPPORT BRACKET IAW SRM 51-42-21.
